MAUDE Adverse Event Report: VYAIRE MEDICAL BOXED PATIENT CIRCUIT ASSY, 3100A, 850L; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL BOXED PATIENT CIRCUIT ASSY, 3100A, 850L; VENTILATOR, HIGH FREQUENCY
Model Number BOXED PATIENT CIRCUIT ASSY, 3100A, 850L
Medical Device Problem Code Material Too Soft/Flexible (4007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification:(b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the boxed patient circuit assy, 3100a, 850l is extremely pliable and bend which obstructs the flow on the oscillator and often stops it from working.The issue is often associated with the tubing that is connected to the humidifier.The customer stated that they have had 5 of the same issue.The oscillator turned off and they tried to restart it but to no avail.They called in a member of the staff who noticed that a part was popped off by the humidifier.They called tech team, put the tubing back on and placed a tape over the tubing to keep it in place.There is no patient information.

Brand Name
BOXED PATIENT CIRCUIT ASSY, 3100A, 850L
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine CA 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada v?a de la producci?n
no. 85, parque undustrial
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, CA 92618
MDR Report Key14795028
Report Number8030673-2022-00256
Device Sequence Number14660588
Product Code LSZ
UDI-Device Identifier50190752155259
UDI-Public(01)50190752155259(10)0004155821
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBOXED PATIENT CIRCUIT ASSY, 3100A, 850L
Device Catalogue Number29028-004
Device Lot Number0004155821
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2022
Initial Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown